# SDR TAMF20210609011

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243
- Aircraft serial: 1368
- Aircraft time: 31,809 hours, 9,995 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,503 hours, 5,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK OF THE N330QT AIRCRAFT AT BOG STATION A GOUGE DAMAGE WAS FOUND ON THE BULK CARGO COMPARTMENT DOOR CUTOUT (FRAME 67, BETWEEN STRINGER 43RH AND 42ARH). IN ACCORDANCE WITH AIRBUS A330 SRM TASK 53-41-11-283-007 FIGURE 002 SHEET 1 THE DAMAGE WAS EVALUATED AND IT WAS FOUND OUT OF ALLOWABLE LIMITS. A MANUFACTURER CONSULT WAS SUBMITTED. TAKEN ACTION: A REPAIR "GOUGE" WAS PERFORMED AND IN ACCORDANCE WITH AIRBUS REPAIR DESIGN APPROVAL SHEET REF: 80927826/003/2021-A AND JOB INSTRUCTION CARD: JIC-332-53-00506.
